# SDR P5CA9801068

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY HATCH AFT HINGE WEB CRACKED.  REPAIRED HINGE WEB PER SRM 51-40-03.
